# SDR UIEA2025031900254

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD ELEVATOR, LOWER AND UPPER SKIN WITH A PUNCTURE BTW ELEV STA 200 AND 176, AT 2" FROM TRAILING EDGE.( RH OUTBOARD ELEVATOR, LOWER AND UPPER SKIN WAS REPAIRED IAW SRM 55-20-01-2R-1 FIG.201 SHEET 2 PAG.2-3 AND SRM 51-70-04-0G-0 PAR.5.D FIG.6 PAG.17,34. NO FURTHER DEFECTS NOTED. )
